Extension of bilinear forms on Banach spaces



Downloads per month over past year

Castillo, Jesús M.F. and García, R. and Jaramillo Aguado, Jesús Ángel (2001) Extension of bilinear forms on Banach spaces. Proceedings of the American Mathematical Society, 129 (12). pp. 3647-3656. ISSN 0002-9939

[thumbnail of Jaramillo26.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.ams.org/journals/proc/2001-129-12/S0002-9939-01-05986-X/S0002-9939-01-05986-X.pdf


We study the extension of bilinear and multilinear forms from a given subspace of a Banach space to the whole space. Precisely, an isomorphic embedding j : E --> X is said to be (linearly) N-exact if N-linear forms on E can be (linear and continuously) extended to X through j. We present some necessary and sufficient conditions for j to be 2-exact, as well as several examples of 2-exact embeddings. We answer a problem of Zalduendo: in a cotype 2 space bilinear extendable and integral forms coincide.

Item Type:Article
Uncontrolled Keywords:Bilinear forms; tensor product; cotype-2 space; embedding
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16650
Deposited On:09 Oct 2012 10:18
Last Modified:09 Aug 2018 10:04

Origin of downloads

Repository Staff Only: item control page